# SDR COMA0660635

- Difficulty date: November 15, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 12,926 hours, 11,780 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355483255
- Condition: Faulty
- Location: Heat Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5559 - EN ROUTE CVG-CHA RECEIVED A RIGHT FUSELAGE ANTI-ICE DUCT WARNING MESSAGE, FLIGHT RETURNED TO CVG.  REPLACED HEAT SENSING ELEMENT IN THE RIGHT WHEEL WELL.
